Degree Upper Bounds for Involutive Bases
Co-author(s): Amir Hashemi and Hossein Parnian
Reference: Mathematics in Computer Science, 15 (2021) 233-254
Description: We show that the maximal degree of a Pommaret basis can be bounded by the same doubly exponential bound as that of a general Gröbner basis. For Janet bases one obtains the same bound only in generic position (we explicitly characterise two such positions), in "bad" positions the bound is worse. We exhibit an explicit example demonstrating that the degree of a Janet basis can be arbitrarily higher than that of a Pommaret basis.
PDF File: PDF (322 kB)
Home, Last update: Thu May 27 20:28:42 2021